Please read this leaflet carefully before you take this medicine. This leaflet provides a summary of the information available on your medicine. If you have any questions about this medicine, or are not sure about anything, ask your doctor or pharmacist.
The active ingredients are:
Aspirin 250mg per tablet and Paracetamol 250mg per tablet
Before you take this medicine
This product is not recommended for patients with any of the following conditions:
• Hypersensitivity to any of the ingredients
• Allergy to aspirin, paracetamol or other non-steroidal antiinflammatory drug
• Stomach or duodenal ulcer
• Haemophilia or related condition
• Pregnancy particularly the last 3 months of pregnancy
• Severe liver or kidney problems
What do your tablets look like:
Your tablets are pale green and dark green in colour.
What is in your medicine?
As well as the active ingredients above, the tablets contain monopotassium phosphate, ethylcellulose, colours E104, E131, gelatin, microcrystalline cellulose, sodium starch glycollate, sugar, stearate and polyethylene CIO.
Banimax tablets are supplied in blister packs of 10.
Your medicine is a mixture of aspirin and paracetamol.
What is your medicine used for?
Your medicine is used for treatment of mild to moderate pain, for example, due to headache, backache or injury, and also illnesses associated with fever, such as colds or flu.
If the answer to any of the above is YES, tell your doctor or
pharmacist, as this medicine may not be suitable for you.
Your doctor or pharmacist will help you to decide if this medicine
is suitable for you.
What precautions should you take?
• Remember to keep this and all medicines out of the reach of children.
• If your symptoms persist or are unusually severe consult your doctor or pharmacist.
• Do not exceed the recommended dose given or the number of tablets in 24 hours.
• Do not take any other medicines that contain aspirin or paracetamol.
• Do not take Banimax before or after having a tooth out.
• Do not take Banimax before or after drinking alcohol.
• Some medicines may react with other medicines. You should check with your doctor if you are receiving:
- medicines which affect blood clotting
- medicines for diabetes
- medicines for epilepsy
- medicines for nausea/vomiting
- medicines to reduce excess fluid in your body
- medicines to reduce inflammation (e.g. steroids)
• If you are asthmatic, care should be taken as this medicine may bring on an attack.
• This medicine is not recommended for children under 12 years of age because the aspirin in this tablet may give rise to adverse effects in young children (e.g. Reye's Syndrome).
• Care should be taken if you know that your kidneys or liver do not work normally.
Your medicine will not affect your ability to drive.
How should you take your medicine?
The usual dose for adults is 2 tablets, 3 to 4 times a day every 4 to 6 hours, up to a maximum of 8 tablets during a 24 hour period.
The usual dose for the elderly is the same as the usual adult dose. Sometimes elderly people need to take less than the usual dose for adults. If you are not sure, please ask your doctor or pharmacist who will help you to decide on the dose best for you.
The usual dose in children over 12 years of age is 1 tablet, 3 to 4 times a day every 4 to 6 hours, up to a maximum of 4 tablets during a 24 hour period.
SAME SIZE ARTWORK 240 x 120 mm Front
The tablets should be swallowed whole and not broken or crushed.
What should you do if you take too many tablets?
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
What should you do if you miss a tablet?
If you miss a tablet, take the next one as soon as you remember, then go on as before.
Are there any side-effects to this medicine?
Sometimes this medicine may cause other effects in some people. These are called side-effects and can vary a lot from person to person. Side-effects could include:
• Stomach upsets and pains
• Blood disorders
• Skin rashes
• Allergic reactions
If you suffer from asthma, it is possible that this medicine may bring on an attack.
If you have any side-effect not listed in this leaflet, or are worried about any side-effect, contact your doctor or pharmacist.
How should you store your medicine?
• Keep your medicine where children cannot reach it.
• Store your medicine in a dry place below 25°C and protect from it light.
• Do not use your medicine if the pack is damaged or after the expiry date printed on the pack.
• If, for any reason, you have any medicine left after your treatment, return it to your pharmacist.
This medicine is only for YOU.
Never give it to anyone else. It may harm them, even if their symptoms seem the same as yours.
This leaflet does not contain all the information about this medicine. If you have any questions, or are not sure about anything, ask your doctor or pharmacist.
The information in this leaflet applies only to BANIMAX TABLETS
Marketing Authorisation Holder / Manufacturer
Name and address: Bristol Laboratories Ltd,
Unit 3, Canalside, Northbridge Road, Berkhamsted, Hertfordshire,
HP4 1EG, United Kingdom Telephone: 0044 (0)1442 200922
Fax: 0044 (0)1442 873717
Banimax tablets (Aspirin 250mg & Paracetamol 250mg); PL 17907/0292
This leaflet was approved in August 2008.
To request a copy of this leaflet in Braille, large print or audio format, please contact the license holder at the address (or telephone, fax, email) above.
SAME SIZE ARTWORK
240x 120 mm